# SDR JJBA20240418043

- Difficulty date: April 11, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 24-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM 2 CRACK SUSPECTED (X3). 3 CRACKS CONFIRMED ON CENTER FUSE 2 LH OMEGA BEAM #2 AT FR 24-28 AND 27. 3 CUTOUTS DONE. LH OMEGA BEAM #2, 3 CRACKS REPAIRED
